TITLE

Numerical Analysis of a System of Singularly Perturbed Convection-Diffusion Equations Related to Optimal Control

AUTHOR(S)
Hans-Görg Roos; Reibiger, Christian
PUB. DATE
November 2011
SOURCE
Numerical Mathematics: Theory, Methods & Applications;Nov2011, Vol. 4 Issue 4, p562
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider an optimal control problem with an ID singularly perturbed differential state equation. For solving such problems one uses the enhanced system of the state equation and its adjoint form. Thus, we obtain a system of two convection-diffusion equations. Using linear finite elements on adapted grids we treat the effects of two layers arising at different boundaries of the domain. We proof uniform error estimates for this method on meshes of Shishkin type. We present numerical results supporting our analysis.
ACCESSION #
71964344

 

Related Articles

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics